# SDR CA130712005

- Difficulty date: July 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 6,815 hours
- Engine: Lyc TIO540A2C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 46357001
- Condition: Cracked
- Location: Lt Mlg
- Part time: 6,853 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MLG DOOR ACTUATOR HOLDING BRACKET CRACKED.
